# SDR SWIA2019020545500

- Difficulty date: January 17, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 39,713 hours, 33,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP FROM APPROX. FS 574.00-FS 605.00 LBL 9 WAS FOUND TO BE OUT OF LIMITS DUE TO CORROSION. (C-CHECK) RO: 02/04/2019 REMOVED AND REPLACED THE FLOOR BEAM CAP FROM APPROX. FS 574.00-FS 605.00 LBL 9 WITH NEW PART IAW REO.
